# SDR 98FDEA00005

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Failed
- Location: Nr 3 Engine Cowl
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE NR 3 FIRE WARNING LIGHT ON CLIMBOUT 100 AGL.  FOLLOWED RED TAB PROCEDURES.  WARNING LIGHT WENT OUT WHEN THRUST LEVER RETARDED.  FIRE WARNING SYSTEM CHECKED OK.  RETURNED TO STL.  *S/D*  REMOVED TUBE PART NUMBER 777790, DUCT PART NUMBER 1211318-002, FLANGE PART NUMBER 259-1068-501.  INSTALLED TUBE, DUCT, AND DUCT FLANGE.  LEAK CHECKS GOOD.  DUE TO DUCT BREAK NR 3 UPPER COWL DAMAGED.  REMOVED AND REPLACED SAME.
